# SDR ABXA000145

- Difficulty date: March 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- Aircraft time: 51,135 hours, 29,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 575467150
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1140 FRAME CORRODED UNDER UPPER FLANGE.  REPAIRED IAW ABX REA D853-34995MR.
